# SDR WX0A2021071473765

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 47,430 hours, 32,284 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED) #2 ENGINE ROLLED BACK DURING DECENT. ENGINE #2 WINDMILLED FOR ABOUT :17 MIN / AIRCRAFT IS CURRENTLY AOS AT TOL. TROUBLESHOOTING IN PROGRESS."
